A linear problem of tracking
Doklady Akademii Nauk, Tome 322 (1992) no. 5, pp. 851-854
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_322_5_a7,
author = {M. S. Nikol'skii},
title = {A linear problem of tracking},
journal = {Doklady Akademii Nauk},
pages = {851--854},
year = {1992},
volume = {322},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_322_5_a7/}
}
M. S. Nikol'skii. A linear problem of tracking. Doklady Akademii Nauk, Tome 322 (1992) no. 5, pp. 851-854. http://geodesic.mathdoc.fr/item/DAN_1992_322_5_a7/